# SDR DALA2025021101084

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10975
- Aircraft time: 10,145 hours, 2,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5007, 2L SERVICE DOOR AFT EDGE HAS AREA OF SKIN DEFORMED APPROX 24" UP FROM BOTTOM AND SKIN GOUGES FROM 24" TO 48" UP FROM BOTTOM. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 047-0001:5341-2002AA/004 00028 REPAIRED DOOR REF. A321 SRM 52-10-00. REWORKED AREA 1 LOCATED 38" FROM BOTTOM OF DOOR MEASURES .002" DEEP ON SKIN SURFACE, .2" LONG AND .2" WIDE, REWORKED AREA 2 LOCATED 33.5" FROM BOTTOM OF DOOR MEASURES .008" DEEP ON SKIN SURFACE, .4" LONG, AND .5" WIDE, REWORKED AREA 3 LOCATED 28.5" FROM BOTTOM OF DOOR MEASURES .007" ROUTED IN FROM SKIN EDGE AND 1" LONG, REWORKED AREA 4 LOCATED 27.5" FROM BOTTOM OF DOOR MEASURES .006" DEEP ON SKIN SURFACE, .65" LONG, AND .25" WIDE, REWORKED AREA LOCATED 18.5" FROM BOTTOM OF DOOR MEASURES .250" ROUTED IN FROM SKIN EDGE AND 1.4" LONG. REWORK IS CATEGORY B PERMANENT REPAIR. ORIGINAL SKIN THICKNESS .098", MINIMUM REMAINING THICKNESS .090", MAX BLEND DEPTH .008". (LP 0804621)
